Journal article icon

Journal article

PERCOLATIVE CRITICAL-BEHAVIOR IN DILUTE ANISOTROPIC MAGNETS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0022-3719/13/19/014

Authors


Journal:
JOURNAL OF PHYSICS C-SOLID STATE PHYSICS
Volume:
13
Issue:
19
Pages:
3723-3736
Publication date:
1980-01-01
DOI:
ISSN:
0022-3719
URN:
uuid:3ef429d2-9c4f-4b55-8680-810c9d21ee27
Source identifiers:
12864
Local pid:
pubs:12864

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP